Rigidity of holomorphic isometries
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 5 (1994) no. 1, pp. 55-62
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A rigidity theorem for holomorphic families of holomorphic isometries acting on Cartan domains is proved.
@article{RLIN_1994_9_5_1_a6,
author = {Vesentini, Edoardo},
title = {Rigidity of holomorphic isometries},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {55--62},
year = {1994},
volume = {Ser. 9, 5},
number = {1},
zbl = {0802.46059},
mrnumber = {MR1273893},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_1_a6/}
}
TY - JOUR AU - Vesentini, Edoardo TI - Rigidity of holomorphic isometries JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1994 SP - 55 EP - 62 VL - 5 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_1_a6/ LA - en ID - RLIN_1994_9_5_1_a6 ER -
Vesentini, Edoardo. Rigidity of holomorphic isometries. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 5 (1994) no. 1, pp. 55-62. http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_1_a6/